The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On differentiability of minimal surfaces at a boundary point

Author: Tunc Geveci
Journal: Proc. Amer. Math. Soc. 28 (1971), 213-218
MSC: Primary 53.04
MathSciNet review: 0273523
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ F(z) = \{ u(z),v(z),w(z)\} ,\vert z\vert < 1$, represent a minimal surface spanning the curve $ \Gamma :\{ U(s),V(s),W(s)\} ,s$ being the arc length. Suppose $ \Gamma $ has a tangent at a point $ P$. Then $ F(z)$ is differentiable at this point if $ U'(s),V'(s),W'(s)$ satisfy a Dini condition at $ P$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.04

Retrieve articles in all journals with MSC: 53.04

Additional Information

Keywords: Complex analysis, minimal surfaces, boundary behavior
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society